# SDR ASOA201809197168

- Difficulty date: September 5, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 45,144 hours, 34,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN CORRODED BETWEEN FRAMES 65-66 AND STRINGERS 21L-21R.  CUTOUT 2"X2" SECTION OF SKIN AND INSTALLED DOUBLER AND FILLER IN ACCORDANCE WITH SRM 53-00-23.  AC STILL IN MAINTENANCE CHECK.
